# SDR USAA960489

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947.5
- Part time: 35,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND SEVERAL CORRODED AREAS 1 INCH BY 1 INCH ON FLOOR BEAM BS 947.5 LBL 37 INCHES TO RBL 35 INCHES.  INSTALLED T-CAP WITH REPAIR ANGLES, REPAIRED PER SRM 53-10-9.  (X)
